I have suffered from Anxiety for around 5 years, I have it under control on most days, I am using Cymbalta (30mg per day) and Propranolol (10mg per day).
Another side effect of one of the above medications is excessive sweating after exercise or manual activity, I have read that this is common and that it affects 5 - 20% of people on anti-depressants and that it has something to do with serotonin levels / inhibitors.....I am not sure
Does any one else have this side effect or did you have this side effect and if you did you do about it, I mean is there an alternative to Cymbalta? i don't really want to change as it works really well for me apart from the sweating. I there a medication that controls or alleviates this problem.
I get overheated and sweaty from vacuuming the floor lol. I'm on zoloft 150 mg and Buspar 5 mg 2x days. I was diagnosed with depression, anxiety disorder and hypocondrosis. I'm a female and 31 years old.
Thanks for coming back to me, do you then think that Anti-Depressants are the cause of the excessive sweating? I am not over weight or un healthy, 41 male, but id a change a wheel on the car or mow the lawn - its like I have run a marathon
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.